# SDR 2008FA0000708

- Difficulty date: September 24, 2008
- Submitted: October 27, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Condition: Frozen
- Location: De-Ice System
- Stage of operation: IN
- How discovered: C
- Nature of condition: N, L
- Precautionary procedure: K

## Discrepancy

DURING MX OPERATION OF DE-ICE BOOTS MINUTES AFTER ACFT RETURNED FROM FLT, OPERATION OF THE DEICE BOOTS PRODUCED NORMAL COCKPIT INDICATION (GREEN PRESSURE LIGHT). NOTICED, THOUGH, THAT THE RT WING DEICE BOOTS DID NOT INFLATE DESPITE THE INFLATION INDICATION IN THE COCKPIT. FROZEN WATER WAS FOUND AT A BEND IN THE DEICE AIR SUPPLY DUCTING IN THE RT WING ROOT. THIS ALLOWED PRESSURE TO BUILD UP AND ACTIVATE THE PRESSURE SWITCH, PRODUCING A NORMAL INDICATION IN THE COCKPIT DESPITE THE BOOTS NOT ACTUALLY INFLATING. IF THIS WERE TO OCCUR IN THE TAIL, IT WOULD BE EVEN MORE UNDETECTABLE. RECOMMEND A CALIBRATED LEAK IN PNEUMATIC SUPPLY DUCTING IN THE FUSELAGE/ WING TO PREVENT THE ACCUMULATION OF WATER. (K)
